Journal of Symbolic Logic 83 (4):1691-1721 (2018)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2018.61
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,289
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Simple Structures Axiomatized by Almost Sure Theories.Ove Ahlman - 2016 - Annals of Pure and Applied Logic 167 (5):435-456.
On Countable Homogeneous 3-Hypergraphs.Reza Akhtar & Alistair H. Lachlan - 1995 - Archive for Mathematical Logic 34 (5):331-344.

Add more references

Citations of this work BETA

Supersimple Ω-Categorical Theories and Pregeometries.Vera Koponen - 2019 - Annals of Pure and Applied Logic 170 (12):102718.

Add more citations

Similar books and articles

Binary Primitive Homogeneous Simple Structures.Vera Koponen - 2017 - Journal of Symbolic Logic 82 (1):183-207.
Binary Simple Homogeneous Structures.Vera Koponen - 2018 - Annals of Pure and Applied Logic 169 (12):1335-1368.
Automorphisms of Homogeneous Structures.A. Ivanov - 2005 - Notre Dame Journal of Formal Logic 46 (4):419-424.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Locally Modular Geometries in Homogeneous Structures.Tapani Hyttinen - 2005 - Mathematical Logic Quarterly 51 (3):291.
Ternary Exclusive Or.Francis Pelletier - 2008 - Logic Journal of the IGPL 16 (1):75-83.
Weak Dividing, Chain Conditions, and Simplicity.Alfred Dolich - 2004 - Archive for Mathematical Logic 43 (2):265-283.
A Rational Reconstruction of the Domain of Feature Structures.M. Andrew Moshier - 1995 - Journal of Logic, Language and Information 4 (2):111-143.

Analytics

Added to PP index
2018-12-22

Total views
14 ( #705,195 of 2,444,992 )

Recent downloads (6 months)
1 ( #457,173 of 2,444,992 )

How can I increase my downloads?

Downloads

My notes